


default search action
"Numerical valuation of Bermudan basket options via partial differential ..."
Karel J. in 't Hout, Jacob Snoeijer (2021)
- Karel J. in 't Hout, Jacob Snoeijer
:
Numerical valuation of Bermudan basket options via partial differential equations. Int. J. Comput. Math. 98(4): 829-844 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.